MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRULIGHT 5000 / 3000 CEILING DUO; SURGICAL LIGHT

BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRULIGHT 5000 / 3000 CEILING DUO; SURGICAL LIGHT
Model Number 4038210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the spring arm from the light system detached from the central axis.It did not fall down.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
During a visit to the customer, a field service engineer identified that one spring arm was out of position (detached).The fse re-installed the snap ring and adjusted the brake.Functional tests were performed and the device is functioning as designed post repair.Based on this, no further actions are necessary.

Brand Name
TRULIGHT 5000 / 3000 CEILING DUO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss strasse 7-9
saalfeld 07318
GM   07318
MDR Report Key17377023
Report Number3007143268-2023-00028
Device Sequence Number6685146
Product Code FSY
UDI-Device Identifier00887761995918
UDI-Public887761995918
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4038210
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown